# SDR AC2A084873

- Difficulty date: March 2, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 1,142 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: 430336437101
- Condition: Debonded
- Location: Mlg
- Part time: 1,142 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RUBBER SUPPORT DISBONDED ON MLG DURING INSPECTION. REPLACED STRAP ASSEMBLIES.
